Ever since I can remember I have gotten migraines. Well about 2 years ago my doctor says take Advil during your period and then you won't get them. And don't you know she was right. However since I got the band and they said no Advil or Motrin only Tylenol I can't take anything until after I get one. Which means every month after my period I get a killer headache. I was able to get a prescription to take when they hit but it only works if I take it as soon as I get it.
Well yesterday we went on a field trip and I got one. I didn't have my meds. Then we got on a bus packed with 2nd graders with no air. I thought I was going to die. It went from a headache to a migraine to something so much worse in 20 minutes.
When we got back to school I had to lay down. I knew I couldn't take anything because I could just feel me getting ready to throw up. Laying in the nurses office with kids coming in saying hi was not fun. I texted my husband to come pick me up because it hurt so bad.
So then picture me and my trashcan outside the school throwing up. Then all the way home I threw up. My head felt like it was going to explode. I took my medicine and threw it up.
This continued for hours until my husband says I am taking you to the hospital.
We drove there i and the line was out the door. I guess people got started early on their memorial day weekend. I said no way am I sitting in there for hours throwing up in a bucket for 5 hours.
We went home and I made it through. Finally at 10:30 at night I felt relief.
All I know is I can't continue like this. First thing Monday morning I am calling my doctor to discuss my options. This is probably my biggest issue with having the band.